MiS Preprint Repository

We have decided to discontinue the publication of preprints on our preprint server as of 1 March 2024. The publication culture within mathematics has changed so much due to the rise of repositories such as ArXiV ( that we are encouraging all institute members to make their preprints available there. An institute's repository in its previous form is, therefore, unnecessary. The preprints published to date will remain available here, but we will not add any new preprints here.

MiS Preprint

Geometric Analysis Aspects of Infinite Semiplanar Graphs with Nonnegative Curvature

Bobo Hua, Jürgen Jost and Shiping Liu


In the present paper, we apply Alexandrov geometry methods to study geometric analysis aspects of infinite semiplanar graphs with nonnegative combinatorial curvature in the sense of Higuchi. We obtain the metric classification of these graphs and construct the graphs embedded in the projective plane minus one point. Moreover, we show the volume doubling property and the Poincar\'e inequality on such graphs. The quadratic volume growth of these graphs implies the parabolicity. In addition, we prove the polynomial growth harmonic function theorem analogous to the case of Riemannian manifolds.

MSC Codes:
31C05, 05C10
combinatorial curvature, Alexandrov geometry, Poincar\'e inequality

Related publications

2015 Repository Open Access
Bobo Hua, Jürgen Jost and Shiping Liu

Geometric analysis aspects of infinite semiplanar graphs with nonnegative curvature

In: Journal für die reine und angewandte Mathematik (Crelle's Journal), 700 (2015), pp. 1-36